# SDR ASAA2022062238770

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,520 hours, 14,823 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processing Unit
- Part number: 3012803
- Part serial: 0818
- Condition: Faulty
- Location: Radar Bay
- Part time: 68,220 hours, 25,230 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PERF INIT" FUEL NOT AUTO UPDATING. GROUNDED - YES. CONFIRMED FAULT, FMC PERF INIT PAGE SHOWS NO FUEL QTY. TROUBLESHOT REF B737-800 FIM 28-41 TASK 819 TO DEFECTIVE FUEL QUANTITY PROCESSOR UNIT. REPLACED SAME PER B737-800 AMM 28-41-81, OPS CK NML REF AMM 28-41-00-710-801.
